# SDR DALA2023032002058

- Difficulty date: March 14, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 83,785 hours, 11,038 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3306 EMER FLOOR LIGHT UNDER SEAT 40 J/H INOP. CORRECTIVE ACTION: R&R FLOOR LIGHT. NO HELP. FOUND WALL CONNECTOR LOOSE. RE-SECURED CONNECTOR. (9526932)
